# SDR DALA2015022601685

- Difficulty date: February 14, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 59,825 hours, 20,244 cycles
- System (JASC): 5751 · Ailerons
- Part: Counterbalance
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON INBD BALANCE WEIGHT ASSEMBLY LT AFT WEIGHT RUSTED AT INBD FASTENER.  REMOVED 2 CORRODED RT AILERON INBD AFT ADJUSTMENT COUNTERBALANCE WEIGHTS IAW CMM AND AMM.
